# SDR SWIA200718021

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT FUSELAGE FRAME STATION 22 BETWEEN STRINGERS 21.5R TO 21.5L.  (DISCOVERED DURING C-CHECK INSPECTION)NEW SKIN INSTALLED IAW SRM 51-10-02 PG. 3 SECT 3A AND RII CARD 53-800-1000.
